# SDR USAA2014042100006

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 65,938 hours, 24,981 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 2087240
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED AFT GALLEY BLUE HAZE WITH ELEC SMELL.  TURNED OFF ALL AFT GALLEY COFFEE MAKERS & PULLED CIRCUIT BREAKERS, BLUE HAZE CLEARED.  REPLACED ALL 4 AFT GALLEY COFFEE MAKERS.  NO ODORS DETECTED.
